MEDTRONIC, INC. ACHIEVE ADVANCE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Back to Search Results |
| Model Number |
2ACH15 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cryo ablation procedure, the mapping catheter bent while being inserted into the balloon catheter at the blue and black junction.The mapping catheter was subsequently replaced. the case was completed with cryo. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product event summary: the 2ach15 mapping catheter with lot number 7837189 was returned and analyzed.Visual inspection with the mapping catheter was performed.Visual inspection of the loop segment area showed the loop was intact with no apparent issues.No damage was observed along with the tip/loop section of the mapping catheter.The pebax tubing area showed the pebax tubing was intact with no apparent issues.No damage was observed along with the pebax tubing section of the mapping catheter.The electrodes showed the electrodes were intact with no apparent issues.All electrodes exist on the loop section and no cosmetic issue or anomalies were identified.The shaft was broken approximately 57.25 inches from the lemo connector.No electrocardiogram (ecg) signal wires were broken.The introducer showed the introducer was intact with no apparent issues.No damage or any other issue was observed along with the introducer.The lemo connector showed the lemo connector was intact with no apparent issues.No damage or any other issue was observed along with the lemo connector.The functional test was performed using a multimeter and the mapping catheter was connected to the test cable.The continuity and impedance measurement between the electrodes and the other side of the cable showed the electrode's continuity and impedance to the cable are normal.In conclusion, the reported " shaft kink" issue was confirmed during testing as the returned mapping catheter failed the returned product inspection due to a broken shaft.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.